# SDR R61A202003230445

- Difficulty date: March 13, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N752YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000689
- Aircraft time: 7,018 hours, 4,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 17116240410
- Part serial: 0000965154
- Condition: Cracked
- Location: Rt Wing
- Part time: 7,018 hours, 4,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY MAINTENANCE*** RH WINGLET CRACKED AT FWD SPAR. REMOVED AND REPLACED LH WINGTIP IAW 170EO-57-30-0001-1. AIRCRAFT REMAINS OUT OF SERVICE FOR THE REMAINDER OF HEAVY CHECK.
